HGH and a Female Body Builder
I purchased 3 bottles of HGH from you a few months ago. The first month or so I took the sprays about 2 times a day (about 3 sprays or so at a time). After some time I noticed that every so often I'd get some slight heart palpitations now and then. Whenever I ceased taking the HGH the occasional palpitations stopped. From what I've read about HGH this is a fairly normal occurrence because the body is repairing itself and other side effects of human growth hormone can include loss of appetite and anxiety.
I've experienced all these things- not to the extreme, but it's definitely more than in my head. Is it true that these things are normal (esp. the palpitations) or should I be concerned? The heart palpitations only occur now and then usually a few hours after I've taken a dose, and only last for a split second, but of course when that happens it tends to be a little scary at that moment.
I'm at a point where I'm only dosing once or twice a week and only once in a day because I want to make sure that I'm not doing any irreversible damage to my physique. How often to I really need to dose for it to be effective (I'm about 5'2 and 120 pounds)? Also, if these side effects of human growth hormone are part of the healing process then fine. However, I'm curious to know if my system will adapt and that these effects will dissipate. Should I be concerned or is this part of the game?
Also, before I tried your HGH oral spray I tried Retropin for a little over a month and don't remember this happening. Recently, I've also heard that Retropin is one of the best human growth hormone products and does contain real HGH. Is this true? I'm still looking to do business with you in the future, but I might also want to purchase the Retropin for a change-up. I'd greatly appreciate any info you can give me on the above. Thanks.
However, I'm curious to know if my system will adapt and that these effects will dissipate. Should I be concerned or is this part of the game?
Also, before I tried your product I tried Retropin for a little over a month and don't remember this happening. Recently, I've also heard that Retropin is one of the best human growth hormone products and does contain real HGH. Is this true?
Your body is probably going through some changes. Everybody reacts to our product differently. You are wise to dose the way you are. As you become more accustomed to the product you can dose more. Heart palpitations are generally not good and you should consult with your doctor if this continues. You didn't mention any positive effects in your e-mail. Are there any?
Retropin is a definite red flag in our book. There are about 30 companies selling homeopathic human growth hormone that, in our opinion, are legitimate. Retropin is not one of them. Their lab is not FDA inspected. We know this because their labeling does not conform to FDA standards. All 30 legitimate companies basically sell the same generic product because there is only one recipe that gets results. If you use less HGH the body doesn't respond. And paradoxically, if you use more HGH the body also doesn't respond. The body only responds to the exact homeopathic recipe.
Retropin sells three different "potencies" which to our knowledge makes no sense. There is no such thing as a greater or lesser potency. Finally, Retropin describes it's product in "nanograms" which is a violation of Federal law. It usually takes 3-5 months for the Feds to track down the owners and put them out of business.
Hope this helps!